# SDR ABXA020070

- Difficulty date: July 31, 2002
- Submitted: August 2, 2002
- Operation: Air carrier
- Aircraft: N975AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47512
- Aircraft time: 54,311 hours, 49,903 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

UPON GEAR EXTENSION FOR APPROACH, NOSE GEAR DID NOT EXTEND (NO GREEN LIGHT/NOSE LIGHT DID NOT SHOW).  GEAR RECYCLED AFTER GO-AROUND.  NOSE GEAR EXTENDED NORMALLY.  INSPECTED NOSE LANDING GEAR DOWNLOCK SWITCH WIRING, NO DEFECTS NOTED.  LUBED NOSE LANDING GEAR.  REPLACED THE NOSE LANDING GEAR DOWN AND LOCK BULBS.  PERFORMED EXTENSION AND RETRACTION TEST.  NO DEFECTS NOTED IAW DC-9 AMM 32-20-00-2-0001.
